# SDR FDEA201602130535

- Difficulty date: February 13, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N10315
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING, FRAME UPPER FLANGE REPAIR BS 1620, BETWEEN STRINGER 25L - 26L, HAS DENT & CORROSION.  DENT ON FRAME UPPER FLANGE IS NOT ALLOWED IAW SRM 53-00-07-1A FIG 101.  R & R FRAME BS 1620 IAW SRM 51-40-02-0G.  CAT A REPAIR MAJOR REPAIR.
